# SDR ASOA2014052710593

- Difficulty date: May 3, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 28,014 hours, 25,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625 CRACKED INTERCOSTAL AT STRINGERS 13 & 14L.  REMOVED INTERCOSTAL IAW SRM 51-42-21 AND 51-42-06.  LOCATED & DRILLED INTERCOSTAL  IAW SRM 51-40-11 AND DWG 601-35012.  LOCATED NEW FASTENER HOLES TO NEW SERVICEABLE INTERCOSTAL IAW REO 601R-53-61-5265.  MAJOR REPAIR.  COMPLIED WITH EC/TC REO 601R-53-61-5265 & GREO 601R-53-61-5265 REV-.
